A 20 year old female who is admitted after a car accident leaving her without her lower left foot, has just mastered her first few steps and friends, family and staff are celebrating. The patients roommate in the hospital is super excited and orders a special treat for her roommate. The treat comes and the patient takes a bite of her celebratory cupcake when all of a sudden the patient starts to turn blue and her lips start to swell. The roommate was not aware that the patient was allergic to nuts and now your patient is having an anaphylactic reaction. You grab Epinephrine 1:1,000 concentration. Which route is the appropriate route to give this medication?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- IM

- IV

- PO

- SubQ

Rationale

Anaphylactic reactions are treated with Epinephrine 1:1,000 concentration and given IM only.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

73%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 81
Correct - 59
Percent Right - 72.8395061728
User Feedback
0
0

 

Question ID - 368827

View All Other Nursing Practice Questions